Connect with others who understand.

sign up log in
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Weight Gain And Xeljanz

Weight Gain And Xeljanz

Has anyone experienced steady weight gain and the inability to take it off?

A myRAteam Member said:

The problem with weight gain is caused by the process of RA. Instead of your matabolism creating energy is stores the sugar and fat causing weight gain. It is important to have your blood checked regularly.

posted 7 months ago
A myRAteam Member said:

I am going on 4 years with Zeljanz and it did not cause weight gain but every time I use prednisone, I balloon up.

posted 7 months ago
A myRAteam Member said:

I took Prednisone for a year and half. I ran everyday and monitored my appetite. I gained 30 lbs but I needed it since I lost 30 lbs with my first diagnosis. I was taken off it by decreasing the dosage.

posted 8 months ago
A myRAteam Member said:

A lot of RA meds cause weight gain. If your thyroid isn't working right , that could also be the cause. Have your family doctor do a blood test to check it & also feel of your neck for thyroid tumors. Malfunctioning thyroids, cataracts & hearing loss are fairly common with RA.

posted 8 months ago
A myRAteam Member said:

Yes. It was because of steroids for me. I try to watch what I eat, but I'm not dieting. Yet. I'm still waiting to get better and not in a flare. Hurry up and wait.

posted 8 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in